RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 35, Issue 4(214)  


Achievements and problems in Diophantine approximation theory
V. G. Sprindzhuk
3
Equations with a difference kernel on a finite interval
L. A. Sakhnovich
69
Aleksei Ivanovich Markushevich (obituary)
P. S. Aleksandrov, B. V. Gnedenko, A. N. Kolmogorov, M. A. Lavrent'ev, B. V. Shabat
131
Mark Aronovich Naimark (obituary)
I. M. Gel'fand, M. I. Graev, D. P. Zhelobenko, R. S. Ismagilov, M. G. Krein, L. D. Kudryavtsev, S. M. Nikol'skii, A. Ya. Helemskii, A. V. Strauss
135

In the Moscow Mathematical Society
Joint sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics and of the Moscow Mathematical Society (third session, January 8–10, 1980)
141
Communications of the Moscow Mathematical Society
Global asymptotic expansions in the characteristic Cauchy problem for complex-analytic functions
V. E. Shatalov
181
Equations over groups and groups with a single defining relation
S. D. Brodskii
183
The total number of ovals of four complex-isomorphic real algebraic curves
S. M. Natanzon
184
A probabilistic modification of the von Neumann–Gale model
I. V. Evstigneev, Yu. M. Kabanov
185
The functional representation of the uniform completion of the maximal and of the countably dense module of fractions of the module of continuous functions
V. K. Zakharov
187
The asymptotic behaviour of solutions of boundary-value problems for a second-order parabolic equation as $t\to\infty$
R. R. Kadyrov
189
The singular numbers of operators increasing smoothness in the anisotropic case
T. N. Kozubenko, B. D. Kotlyar
191
On quasilinear parabolic equations
S. B. Kuksin
193
The asymptotic behaviour of solutions of the second boundary-value problem in unbounded domains
S. S. Lakhturov
195
The behaviour at infinity of solutions of the Neumann problem for a second-order elliptic equation in an unbounded domain
O. A. Oleinik, G. A. Iosif'yan
197
On the problem of the existence of an invariant mean on a group
A. Yu. Ol'shanskii
199
Averages over elements of a certain class of finite continued fractions
A. A. Panov
201
The Shannon–Macmillan–Breiman theorem for space-homogeneous stationary processes
B. S. Pitskel'
203
On hyperbolic attractors of diffeomorphisms (the non-orientable case)
R. V. Plykin
205
The Parseval identity for functions defined on a zero-dimensional group
A. I. Rubinshtein
207
The cohomology of the $\operatorname{Der}$-complex
V. N. Rubtsov
209
The distribution of the normed total spin in the Sarbach–Schneider model
N. V. Sidorov
211
The subalgebra of invariants of a local ring of a zero-dimensional complete intersection
A. N. Shoshitaishvili
213
Invariant measures that are absolutely continuous in $ dx$ for one-parameter families of one-dimensional maps
M. V. Jakobson
215

Mathematical Events in the USSR
Some moments in the development of the Moscow school of general topology in the last half-century
P. S. Aleksandrov
217
About Second All-Union meeting of heads of the mathematics departments of universities
B. V. Gnedenko, A. I. Kostrikin, I. M. Lavrent'ev, V. M. Tikhomirov
223
First All-Union School-Seminar “Software for Applied Multivariate Statistical Analysis”
S. A. Aivazyan, V. M. Buchstaber
227
VII All-Union Conference on Modern Problems of Geometry
A. S. Fedenko
230
Fifteenth All-Union Algebraic Conference
Yu. I. Merzlyakov, V. P. Shunkov
232
5th School on Theory of Operators in Functional Spaces
G. P. Akilov, V. M. Gol'dstein, Yu. G. Reshetnyak
236

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
238
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019